Please use this identifier to cite or link to this item:
|標題:||Optimal control of an M/M/2 queueing system with finite capacity operating under the triadic (0, Q, N, M) policy||作者:||Wang, K.H.
|關鍵字:||cost;control;queue;two removable servers;m/g/1 queuing system;removable server||Project:||Mathematical Methods of Operations Research||期刊/報告no：:||Mathematical Methods of Operations Research, Volume 55, Issue 3, Page(s) 447-460.||摘要:||
In this paper, we study two removable servers in the controllable M/M/2 queueing system with finite capacity L operating under the triadic (0, Q, N, M) policy, where L is the maximum number of customers in the system. The number of working servers can be adjusted one at a time at arrival epochs or at service completion epochs depending on the number of customers in the system. Analytic closed-form solutions of the controllable M/M/2 queueing system with finite capacity operating under the triadic (0, Q, N, M) policy are derived. This is a generalization of the ordinary M/M/2 and the controllable M/M/1 queueing systems in the literature. The total expected cost function per unit time is developed to obtain the optimal operating (0, Q, N, M) policy at minimum cost.
|Appears in Collections:||應用數學系所|
Show full item record
TAIR Related Article
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.